RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, Issue 4, Pages 146–155 (Mi vuu409)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

To the problem of modal control for linear systems of neutral type

V. E. Khartovskiia, A. T. Pavlovskayab

a Department of Logistics and Methods of Control, Yanka Kupala State University of Grodno, ul. Ozheshko, 22, Grodno, 230023, Belarus
b Department of Mathematical Analysis and Differential Equations, Yanka Kupala State University of Grodno, ul. Ozheshko, 22, Grodno, 230023, Belarus

Abstract: For linear autonomous systems of neutral type with one delay in the state, we develop the method of construction of linear difference-differential feedback controls that ensure modal controllability. In this case, we distinguish the cases of continuous and absolutely continuous solutions. The generalization of these results to a system of this type with multiple commensurate delays is suggested.

Keywords: the systems of neutral type, modal controllability, the difference-differential feedback control.

Full text: PDF file (224 kB)
References: PDF file   HTML file
UDC: 517.977
MSC: 93B05, 93С15
Received: 06.11.2013

Citation: V. E. Khartovskii, A. T. Pavlovskaya, “To the problem of modal control for linear systems of neutral type”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, no. 4, 146–155

Citation in format AMSBIB
\Bibitem{KhaPav13}
\by V.~E.~Khartovskii, A.~T.~Pavlovskaya
\paper To the problem of modal control for linear systems of neutral type
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2013
\issue 4
\pages 146--155
\mathnet{http://mi.mathnet.ru/vuu409}


Linking options:
  • http://mi.mathnet.ru/eng/vuu409
  • http://mi.mathnet.ru/eng/vuu/y2013/i4/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Metelskii, V. E. Khartovskii, O. I. Urban, “Uspokoenie resheniya sistem neitralnogo tipa s mnogimi zapazdyvaniyami posredstvom obratnoi svyazi”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 3, 40–51  mathnet
    2. V. A. Zaitsev, I. G. Kim, “Zadacha naznacheniya konechnogo spektra v lineinykh sistemakh s zapazdyvaniem po sostoyaniyu pri pomoschi staticheskoi obratnoi svyazi po vykhodu”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:4 (2016), 463–473  mathnet  crossref  mathscinet  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:142
    Full text:63
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020